MAUDE Adverse Event Report: CORDIS US. CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US. CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 534642T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a fracture was found on a 6f 100cm multipurpose (mpa) 2 infiniti diagnostic catheter immediately upon opening the package.The damage was identified after removal of the catheter from the sterile packaging and shaping the tip during preparation.The fracture occurred at the body near the tip and resulted in a complete separation of the device.Another 6f 100cm mpa 2 infiniti diagnostic catheter was used to complete the procedure.There were no reported injuries to the patient.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b4, g3, g6, h1, h2, h3, h6, and h11.Complaint conclusion: as reported, a fracture was found on a 6f 100cm multipurpose (mpa) 2 infiniti diagnostic catheter immediately upon opening the package.The damage was identified after removal of the catheter from the sterile packaging and shaping the tip during preparation.The fracture occurred at the body near the tip and resulted in a complete separation of the device.Another 6f 100cm mpa 2 infiniti diagnostic catheter was used to complete the procedure.There were no reported injuries to the patient.The f6inf tl mp a2 100cm 2sh catheter involved in the reported complaint was returned for investigation inside a sealed pouch bag.Visual inspection of the catheter showed three kinked/bent conditions on the body/shaft, and these conditions corresponded with folds and constraint patterns from the original sterile packaging pouch.No damage such as cracks, separation, or other abnormalities was noted on the brite tip/distal tip, and no other anomalies were observed during unaided visual inspection.Dimensional inspection was performed at the locations of the observed kinked/bent conditions, and the inspected outer and inner diameter measurements were within specification.The received unit presented a kinked/bent condition on the catheter body at multiple locations, consistent with folds from the packaging.The product analysis did not provide evidence to suggest that the reported failure is related to the manufacturing or design process the reported ¿brite tip/distal tip ¿ separated¿ was not seen during the product evaluation.The only noted damages were kinks and they corresponded with fold from the packaging.The reported event occurred during pre-procedural handling involving manual shaping of the catheter.The instructions for use do not provide specific guidance regarding manual shaping or deformation of the catheter prior to insertion.The device is intended for use by trained healthcare professionals experienced in catheterization procedures, who are responsible for device handling and technique selection based on clinical judgment.Manual shaping is not defined as a device-specific instruction, requirement, or limitation within the ifu and is therefore considered an operator-dependent technique rather than a manufacturer-directed use condition.Based on the available information, there is no indication that this specific event is related to device design or the manufacturing process.Therefore, no further actions will be taken.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key24689626
Report Number9616099-2026-00398
Device Sequence Number9855211
Product Code DQO
UDI-Device Identifier10705032014304
UDI-Public(01)10705032014304(17)280630(10)18476979
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number534642T
Device Lot Number18476979
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F 100CM MPA 2 INFINITI DIAGNOSTIC CATHETER
Patient SexUnknown